# SDR ASAA2018102326595

- Difficulty date: October 23, 2018
- Submitted: October 25, 2018
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 26,681 hours, 7,816 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Filter
- Part number: QA06758
- Condition: Contaminated
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TASK CARD, FOUND METALLIC MAGNETIC CHIPS ON AGB/TGB CHIP DETECTOR. GROUNDED - YES. PERFORMED TASK AMM 79-00-00-200-804-F00 STEP 7H(7)(B)1) FOUND CONTAMINATION ON STARTER MAGNETIC PLUG. REMOVED DEBRIS FROM MAGNETIC PLUG. REPLACED SCAVENGE OIL FILTER REF TASK AMM 79-21-06-000-801-F00 AND TASK AMM 79-21-06-400-801-F00. LEAK CHECK OF SCAVENGE OIL FILTER GOOD. REF AMM 79-21-06.
